# SDR SWIA2019030545592

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 32,870 hours, 32,161 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF WE RECEIVED IAS COMPARATOR AND ALT COMPARATOR FLAGS FOLLOWED BY EFIS COMP MON, MACH TRIM, AND STALL FAIL CAUTION MSG. DECLARED EMERGENCY. RETURNED TO FIELD. (FLT#3600) FO: 03/04/2019 CLOSED REMOVED AND REPLACED NR 2 ADC COMPUTER IAW AMM. OPERATION AND FUNCTIONAL CHECK GOOD OF ADC AND MAIN PITOT STATIC SYSTEM. NO FAULTS NOTED.
